# SDR DXTA2025081804624

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N535QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0078
- Aircraft time: 8,940 hours, 5,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OWL10004
- Part serial: 115010966
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

33-50-04 RIDE SIDE OVERWING EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE DURING TEST OR ANY OTHER MODE WHEN IT SHOULD BE ILLUMINATED.  R & R RT OVERWING EMERGENCY LIGHT IAW AMM 33-50-20.  OPS CHECKED GOOD.
